# SDR SWAA001117

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 3,533 hours, 2,169 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: S273U8607
- Condition: Contaminated
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG WOULD NOT FULLY EXTEND ON FIRST ATTEMPT REOCCURRING AGAIN AT BNA FLIGHT NR 164.  BLED MLG HYD RATE FUSE ON BOTH OCCASIONS PER BOEING LETTER.
